# SDR COMA0260064

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 20,067 hours, 19,277 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3094334
- Condition: Inoperative
- Location: Copilot
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 9983 CO-PILOTS STAB TRIM SWITCH IS INOPERABLE.REPLACED SWITCH.
